| Catalog Number |
00515047501 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, the device did not work.There was no patient injury, or delay.After investigation visual inspection found that batteries had leaked electrolyte inside of the pack.Due diligence is complete and there is no additional information available.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign - event occurred in japan complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as device manufacturing process.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.